..person wont listen to reason. all is roses. no one else matters. person is on tramadol and seroquel. used to get upset, but not any more. nothing phases her. what can we do?
You can stage an intervention with family members and other loved ones. Due to doctor/patient confidentiality the doctor can not provide you with any of her information but you may want to call her doctor and advise him/her of your concerns. He/She may not do anything due to the HIPPA law which prevents him from getting involved. Having an intervention with her and loved ones, family members letting her know how everyone loves and cares for her is what I would do. I would also call a psych and speak to them about what is going on and see if they could be at the intervention with you all. Wishing you and yours the best of luck.
Hi, josey! I agree with what everyone's said ~ her doctor needs to know what's going on. Tramadol can cause serotonin-induced *highs*, but this effect is usually transient. What you're describing is classic Bipolar II Disorder symptoms ~ a manic episode ~ and her medication is not controlling it.
I'm speaking only from my own behavior, but when you intervene be prepared for total rejection and even abusive outbursts. She's basically thinking psychotically, in her frame of mind she is incapable of seeing her behavior as abnormal. She knows that she is right, and you are absolutely wrong. I accused people that THEY were insane!
Let her doctor know and, one way or another, get her to her doctor. He/she will instantly recognize her behavior, mannerisms, and speech patterns.
I send you my very best wishes! WCV
Hi, at the height of my Tramadol addiction, i too had overconfidence, i was emotionless and had so much energy, i felt i could take on the world. I was also very selfish. Do you know what dose of Tramadol the person is taking? I also take Seroquel now, and it does dampen/control your emotions, making you less likely to be tearful. What was the Seroquel prescribed for?
Sadly, I know all about Tramadol addiction and a little bit about Seroquel. I've been taking Tramadol for about a year or so. I take two or three before I go to my god awful customer service job, and they honestly help me remain calm and open minded. I/and other occasional users I know all get this feeling from Tramadol. Personally I enjoy taking it because it gives me the idea that, "all is roses". If it wasn't for that I honestly probably would've never dealt with the withdrawals that I've gone through and then started right back up once I get my next prescription. Honestly, the only way you're going to be able to get them to quit is if you convince them that life is better without the pills, and trust me it's going to be hard. Tramadol will give you the mindset that life is better and they're more social/active, so you want to keep using. Try your best to be understanding and listen to them.
If you do manage to convince this person to quit give them all the support you can. Personally I find the best way to deal with withdrawal is slowly cutting down on your dose. But, for some people quitting cold turkey and feeling that terrible feeling of withdrawal to quit for life. I can't really help with the Seroquel because the one experience I had with it made me feel like a zombie and I don't see how anyone can function properly on it. Best of luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Mar 2010 • 2 answers
Posted 11 Apr 2010 • 1 answer
Posted 15 Apr 2013 • 4 answers
Posted 10 Feb 2015 • 4 answers
Posted 16 Aug 2016 • 1 answer